# SDR USAA2013070500027

- Difficulty date: July 4, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 62,132 hours, 24,631 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: G2081
- Condition: Cracked
- Location: Cockpit
- Part time: 17,475 hours, 6,106 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT AT FL300, THE F/O R1 OUTER WINDSHIELD CRACKED WITH A LOUD NOISE. DECLARED AN EMERGENCY AND DID AN EMERGENCY DESCENT TO 10,000 FT.  RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.   REMOVED AND REPLACED R1 WINDSHIELD.
